# SDR DALA2018041002326

- Difficulty date: April 3, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 47,055 hours, 20,757 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Link
- Condition: Dirty
- Location: Slide Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEPARTURE, THE R1 DOOR SLIDE WOULD NOT ARM.   REMOVED DEBRIS FROM THE SLIDE ARMING LINK.
